Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/1056
Title: An investigation into approximate solutions for deterministic and stochastic multi-dimensional sequencing
Authors: Patkar, S
Poojari, CA
Porwal, J
Issue Date: 1985
Publisher: Springer
Citation: Optical and Quantum Electronics 17(2):109-118, Mar 1985
Abstract: A description is given of an investigation in detail into the validity of the overlap integral method for describing planar optical waveguide junctions. A comparison between the results of this method and that of a rigorous mode-matching approach is taken.
URI: http://www.springerlink.com/content/l6w88241256g7w50/
http://bura.brunel.ac.uk/handle/2438/1056
Appears in Collections:Dept of Mathematics Research Papers

Files in This Item:
File Description SizeFormat 
CTR-41.pdf600.79 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.